# SDR 2WAA20151026001

- Difficulty date: October 26, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 81,832 hours, 36,857 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Binding
- Location: Emergency Exit
- Part time: 81,832 hours, 36,857 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT DOOR HARD TO OPEN.  REMOVED LT FWD OVER WING  EXIT DOOR IAW 52-21-00.  RT AFT OVERWING EMERGENCY EXIT DOOR HARD TO OPEN.  REMOVED RT AFT OVERWING EXIT DOOR IAW AMM 52-21-00.  REPLACED RT AFT OVERWING EXIT DOOR IAW AMM 52-21-00.  PERFORMED PRESSURIZATION LEAK CHECK IAW 21-20 00, NO DISCREPANCIES NOTED.   REPLACED LT FWD O/W EXIT DOOR IAW AMM 52-21-00.  PERFORMED PRESSURIZATION LEAK CHECK IAW 21-20 00, NO DISCREPANCIES NOTED.
